# SDR WRLA20120511542

- Difficulty date: May 11, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 64,876 hours, 12,702 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP09841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 635, LBL 40 CRACKED FLANGE EXISTS ON SEAT TRACK AT CONNECTION TO FLOORBEAM.  REPLACE SEAT TRACK SECTION IAW SRM 51-31-01 & 53-00-52.
